We extend the Global Compactness result by M. Struwe (Math. Z, 1984) to any fractional Sobolev spaces $\dot{H}^s(\Omega)$ for $0<s<N/2$ and $\Omega \subset \mathbb{R}^N$ a bounded domain with smooth boundary. The proof is a simple direct consequence of the so-called Profile Decomposition of P. Gerard (ESAIM: Control, Optimisation and Calculus of Variations, 1998).

A Global Compactness type result for Palais-Smale sequences in fractional Sobolev spaces / Palatucci, Giampiero; Pisante, Adriano. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 117:(2015), pp. 1-7. [10.1016/j.na.2014.12.027]

A Global Compactness type result for Palais-Smale sequences in fractional Sobolev spaces

PALATUCCI, Giampiero;
2015-01-01

Abstract

We extend the Global Compactness result by M. Struwe (Math. Z, 1984) to any fractional Sobolev spaces $\dot{H}^s(\Omega)$ for $0
A Global Compactness type result for Palais-Smale sequences in fractional Sobolev spaces / Palatucci, Giampiero; Pisante, Adriano. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 117:(2015), pp. 1-7. [10.1016/j.na.2014.12.027]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2783092
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 39
  • ???jsp.display-item.citation.isi??? 38
social impact